Alert archive / Maine / Gale Warnings in 2012
Gale Warning 7, NWS Gray, ME
NWS Gray, ME issued this gale warning at Feb 10, 2012, 2:55 PM EST. It took effect at Feb 11, 2012, 4:00 PM EST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2012, 2:55 PM EST (19:55 UTC)
- In effect from
- Feb 11, 2012, 4:00 PM EST
- Expired
- Feb 12, 2012, 1:00 PM EST
- In force
- 21 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
628 WHUS71 KGYX 101955 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 255 PM EST FRI FEB 10 2012 ANZ150-152-154-111100- /O.UPG.KGYX.GL.A.0002.120211T2000Z-120212T1200Z/ /O.NEW.KGYX.GL.W.0007.120211T2100Z-120212T0900Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 255 PM EST FRI FEB 10 2012 ...GALE WARNING IN EFFECT FROM 4 PM SATURDAY TO 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 4 PM SATURDAY TO 4 AM EST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-111100- /O.UPG.KGYX.GL.A.0002.120211T2000Z-120212T1200Z/ /O.NEW.KGYX.SC.Y.0017.120211T1700Z-120212T0900Z/ PENOBSCOT BAY- 255 PM EST FRI FEB 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 4 AM EST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ153-111100- /O.NEW.KGYX.SC.Y.0017.120211T1700Z-120212T0900Z/ CASCO BAY- 255 PM EST FRI FEB 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 4 AM EST SUNDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
146 WHUS71 KGYX 111002 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 502 AM EST SAT FEB 11 2012 ANZ150-152-154-112100- /O.EXT.KGYX.GL.W.0007.120211T2100Z-120212T1800Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 502 AM EST SAT FEB 11 2012 ...GALE WARNING NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-112100- /O.EXT.KGYX.SC.Y.0017.120211T1700Z-120212T1800Z/ PENOBSCOT BAY-CASCO BAY- 502 AM EST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 1 PM EST SUNDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
459 WHUS71 KGYX 112012 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 312 PM EST SAT FEB 11 2012 ANZ150-152-154-121115- /O.CON.KGYX.GL.W.0007.120211T2100Z-120212T1800Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 312 PM EST SAT FEB 11 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY... * WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-121115- /O.CON.KGYX.SC.Y.0017.000000T0000Z-120212T1800Z/ PENOBSCOT BAY-CASCO BAY- 312 PM EST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
427 WHUS71 KGYX 121000 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 500 AM EST SUN FEB 12 2012 ANZ150-152-154-121800- /O.CON.KGYX.GL.W.0007.000000T0000Z-120212T1800Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 500 AM EST SUN FEB 12 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-121800- /O.CON.KGYX.SC.Y.0017.000000T0000Z-120212T1800Z/ PENOBSCOT BAY-CASCO BAY- 500 AM EST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
853 WHUS71 KGYX 121811 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 111 PM EST SUN FEB 12 2012 ...GALE WARNINGS LOWERED TO SMALL CRAFT ADVISORIES... .GUSTY NORTHWEST WINDS WILL CONTINUE DURING THE REMAINDER OF THE AFTERNOON THROUGH TONIGHT IN THE GULF OF MAINE. EXPECT WINDS OF 15 TO 20 KNOTS WITH GUSTS AS HIGH AS 30 KT DURING THIS PERIOD. ANZ150-152-154-130915- /O.EXP.KGYX.GL.W.0007.000000T0000Z-120212T1800Z/ /O.NEW.KGYX.SC.Y.0018.120212T1811Z-120213T1300Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 111 PM EST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EST MONDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST MONDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ151-153-130915- /O.EXP.KGYX.SC.Y.0017.000000T0000Z-120212T1800Z/ /O.NEW.KGYX.SC.Y.0018.120212T1811Z-120213T1300Z/ PENOBSCOT BAY-CASCO BAY- 111 PM EST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST MONDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Feb 10, 9:34 AM EST, 5 hours 21 minutes earlier.
Area forecast discussion, Feb 10, 9:34 AM EST, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
934 AM EST FRI FEB 10 2012
.SYNOPSIS...
HIGH PRESSURE WILL SHIFT OFFSHORE TODAY AS A COLD FRONT APPROACHES
FROM THE NORTHWEST. THE FRONT WILL SLOWLY PUSH SOUTH THROUGH THE
REGION FRIDAY NIGHT AND STALL OFFSHORE. LOW PRESSURE WILL DEVELOP
OFF THE MID ATLANTIC COAST AND MOVE NORTHEAST ALONG THE FRONT
SATURDAY...PASSING SOUTHEAST OF THE GULF OF MAINE SATURDAY NIGHT.
BEHIND THE LOW AN ARCTIC FRONT WILL PUSH SOUTH THROUGH THE
REGION ON SUNDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST
THROUGH THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
930 AM UPDATE...NO SIGNIFICANT CHANGES TO THE FORECAST. JUST A FEW
TWEAKS TO TEMPS AND SKY BASED ON LATEST TRENDS.
637 AM UPDATE...
SHORT WAVE PASSING BY IS PROVIDING SOME MID TO UPPER LEVEL CLOUD
COVER OVER SOUTHERN NH AND SOUTHWEST MAINE THIS MORNING.
TEMPERATURES AND DEW POINTS ARE GENERALLY ON TRACK AND HAVE BEEN
ADJUSTED TO REFLECT RECENT OBSERVATIONS. ALSO ADJUSTED CLOUD COVER
SLIGHTLY.
PREVIOUS DISCUSSION...
SUNNY SKIES AND SOUTHWEST WINDS WILL CONTRIBUTE TO ONE MORE NICE
DAY BEFORE WINTER WEATHER RETURNS. HIGH TEMPERATURES WILL WARM
INTO THE MID 30S NORTH TO LOWER TO MID 40S SOUTH. NAM12 HAD THE
BEST HANDLE ON THIS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
COLD FRONT WILL ENTER THE NORTHWEST CORNER OF THE FORECAST AREA
THIS EVENING ACCOMPANIED BY LIGHT SNOW SHOWERS. THE FRONT WILL
PUSH THROUGH THE REMAINDER OF THE AREA OVERNIGHT AND STALL
OFFSHORE. MEANWHILE...A SURFACE LOW WILL DEEPEN OFF THE NORTH
CAROLINA COAST DURING THE EARLY MORNING HOURS AND MOVE NORTHEAST.
MODELS ARE STILL FLIP FLOPPING BUT THERE IS SOME CONSENSUS IN
ADVISORY LEVEL/NEAR WARNING LEVEL SNOWFALL OVER THE MIDCOAST
REGION AND THIS AGREES WITH HPC WINTER WEATHER GUIDANCE. HAVE GONE
WITH A WINTER STORM WATCH FOR LINCOLN...KNOX...AND WALDO COUNTIES
BEGINNING MID MORNING AND RUNNING THROUGH TOMORROW NIGHT. AMOUNTS
SHOULD BE AROUND 6 INCHES IN THE WATCH AREA BUT COULD BE HIGHER
DEPENDING ON HOW CLOSE THE LOW TRACKS. CURRENTLY IT IS JUST
OUTSIDE THE 70W/40N BENCHMARK...AND THE LATEST EUROPEAN TAKES IT
FARTHER OUT TO SEA. HOWEVER...GFS AND NAM Q VECTOR CONVERGENCE ARE
BOTH TARGETING THE MIDCOAST SO FEEL CONFIDENT IN A WATCH. ALONG
THE REMAINDER OF THE COAST AND JUST INLAND WE WILL SEE MORE LIKE
1-3 INCHES WITH VERY LITTLE ELSEWHERE. CONTINUED TO FOLLOW NAM12
TEMPERATURE PROFILES.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
LOW PRESSURE WILL BE STRENGTHENING AS IT TRACKS SOUTHEAST OF THE
GULF OF MAINE AND THEN NORTHWARD INTO THE CANADIAN MARITIMES
SATURDAY NIGHT. GFS MODEL STRENGTHENS THE LOW BY 17 MILLIBARS IN
JUST 12 HOURS. BEST THERMAL GRADIENT SETS UP JUST OFFSHORE OF CAPE
COD AND NORTHEASTWARD INTO NOVA SCOTIA. EXPECT LOW PRESSURE TO
TRACK ALONG THIS GRADIENT... WITH THE HEAVIEST SNOW FALLING ALONG
AND JUST TO THE NORTHWEST OF THIS LINE. THUS MOST OF THE HEAVY
SNOW WILL BE FALLING OFFSHORE AND TOWARD DOWNEAST MAINE AND THE
CANADIAN MARITIME PROVINCES. FURTHER TO THE NORTHWEST...QPF WILL
BE LESS WITH THE LOW FURTHER AWAY. BUT SHOULD BE ENOUGH STORM
TOTAL SNOWFALL FROM SATURDAY INTO SATURDAY NIGHT ALONG THE
MIDCOAST TO WARRANT A WINTER STORM WATCH. SNOW WILL BE WINDING
DOWN QUICKLY SATURDAY EVENING... AND SHOULD BE DONE FOR THE MOST
PART BY MIDNIGHT.
COLDER AIR WILL BE PUSHING IN BEHIND THE LOW AS IT DEEPENS AND
PULLS IN ARCTIC AIR CURRENTLY LURKING OMINOUSLY NEAR HUDSON BAY.
ARCTIC COLD FRONT WILL DROP SOUTHWARD ON SUNDAY WITH MUCH COLDER
TEMPERATURES. HOWEVER... LOOKS LIKE WE ONLY GET A GLANCING BLOW
FROM THIS ARCTIC AIR WHICH HAS BEEN BREWING IN SIBERIA/ALASKA FOR
WEEKS. THE BRUNT OF THIS COLD AIR STAYS TO THE NORTH AND EAST...
IN NORTHERN MAINE AND EASTERN CANADA. THE COLDEST DAY WILL BE
SUNDAY... WITH HIGH TEMPERATURES IN THE SINGLE DIGITS AND TEENS UP
NORTH... AND 20S IN THE SOUTH AND COASTAL AREAS.
BY MONDAY... WESTERLY FLOW BEGINS CHIPPING AWAY AT THE WESTERN
EDGE OF THE COLD AIR OVER NEW HAMPSHIRE AND WESTERN MAINE...
RESULTING IN MODERATING TEMPERATURES. HIGHS WILL RISE TO FREEZING
OR ABOVE IN SOUTHERN NEW HAMPSHIRE AND SOUTHWEST MAINE ON
MONDAY... WHILE NORTHERN AREAS OF WESTERN MAINE STAY IN THE COLD
AIR AND ONLY REACH THE TEENS FOR HIGHS. SURFACE HIGH PRESSURE
CRESTS OVER THE REGION ON TUESDAY... BRINGING A BROADER SOUTHWEST
FLOW AND WARMING TEMPERATURES.
UPPER FLOW STAYS MOSTLY ZONAL THROUGH THE COMING WEEK... WITH NO
REAL SURGES OF COLD AIR IMPACTING NEW ENGLAND. A FEW WEAK WAVES
MOVE BY IN THE FLOW AND MAY YIELD A PERIOD OR TWO OF LIGHT
RAIN/SNOW BUT DO NOT AMOUNT TO MUCH. THE MOST SIGNIFICANT OF THESE
CROSSES THE AREA WEDNESDAY NIGHT... BUT SURFACE LOW DEVELOPS WELL
OFFSHORE AND KEEPS ANY SIGNIFICANT PRECIPITATION OUT OF MAINE AND
NEW HAMPSHIRE.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
SHORT TERM...VFR WEATHER WILL PREVAIL WITH SOME INCREASING MID AND
HIGH CLOUDS BY TOMORROW NIGHT AS A COLD FRONT APPROACHES FROM THE
NORTH. LIGHT AND VARIABLE WINDS WILL CONTINUE.
LONG TERM...WILL SEE SNOW AND GUSTY NORTH WINDS ON SATURDAY AND
SATURDAY NIGHT AS LOW PRESSURE MOVES CLOSE ENOUGH TO PROVIDE
COASTAL AREAS WITH SOME SNOW. HOWEVER...FURTHER INLAND CONDITIONS
WILL NOT BE AS BAD AND MAY EVEN STAY VFR TO THE NORTH OF THE
MOUNTAINS. CONDITIONS IMPROVE TO VFR AREAWIDE BY SUNDAY MORNING.
NO OTHER SIGNIFICANT FLIGHT RESTRICTIONS EXPECTED THROUGH MIDWEEK.
&&
.MARINE...
SHORT TERM...WINDS WILL INCREASE TO GALES BY TOMORROW AFTERNOON
AND HAVE ISSUED A GALE WATCH AS WINDS INCREASE ON THE NORTH SIDE
OF A COASTAL LOW.
LONG TERM...WINDS WILL BE STRONGEST FURTHER FROM SHORE AS LOW
PRESSURE TRACKS TO THE SOUTHEAST OF THE GULF OF MAINE. BUT AS LOW
PRESSURE INTENSIFIES AND MOVES NORTHEAST AND INTO THE CANADIAN
MARITIMES... GUSTS COULD REACH 40 KT. HAVE OPTED TO INCLUDE
PENOBSCOT BAY IN THE GALE WATCH DUE TO THE MORE OPEN NATURE OF THE
BAY THERE... AND BETTER PROXIMITY TO THE LOW AS IT CURVES TO THE
NORTH SATURDAY NIGHT. HAVE LEFT CASCO BAY OUT OF THE WATCH. WINDS
SHOULD COME DOWN BELOW GALE FORCE ON SUNDAY. BUT MAY NEED TO WATCH
FOR MORE GUSTS TO NEAR GALE FORCE AS ARCTIC COLD FRONT PUSHES OVER
THE WATERS LATE SUNDAY. WINDS MAY STAY AT OR NEAR 25 KT THROUGH
MONDAY BEFORE FINALLY LETTING UP AS HIGH PRESSURE CRESTS OVER THE
AREA.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM SATURDAY MORNING THROUGH LATE SATURDAY
NIGHT FOR MEZ022-026>028.
NH...NONE.
MARINE...GALE WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING FOR
ANZ150>152-154.
&&Hazardous weather outlook, Feb 10, 3:21 AM EST, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 321 AM EST FRI FEB 10 2012 MEZ007>009-012>014-018>021-023>025-NHZ001>010-013-014-110830- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-COASTAL YORK- COASTAL CUMBERLAND-SAGADAHOC-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 321 AM EST FRI FEB 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ022-026>028-110830- INTERIOR WALDO-LINCOLN-KNOX-COASTAL WALDO- 321 AM EST FRI FEB 10 2012 ...WINTER STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ153-110830- CASCO BAY- 321 AM EST FRI FEB 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>152-154-110830- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 321 AM EST FRI FEB 10 2012 ...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 3:12 AM EST | Gale Watch | GYX | 12 hr | |
| Feb 10, 3:45 AM EST | Winter Storm Watch | GYX | Knox, Lincoln, Waldo | 11 hr |
| Feb 10, 2:55 PM EST | Small Craft Advisory | GYX | 46 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.